# SDR UPS04241778

- Difficulty date: January 12, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- Aircraft time: 66,060 hours, 48,036 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  LIGHT SURFACE CORROSION AROUND SOME ANCHOR NUT ATTACH POINTS AT CABIN FLOOR STRUCTURE FROM BS1130 - BS 1183.   CORROSION REMOVED IAW SRM 51-10-6. HFEC AREA NDF.   AREA FLAP PEENED I AW SOPM 20-10-30.   REPAIR CARRIED OUT IAW MFG INSTRUCTIONS SRV-SNN -04-00014H.
